# SDR ASAA0110071

- Difficulty date: February 8, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6554906
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND CARGO BEAM AT BS 491-520, STRINGER 27R BROKEN OUT.  REPAIRED PER SRM.  (M)
